# SDR DALA2023051903992

- Difficulty date: May 16, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 60,606 hours, 31,651 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3116, CRACK INDICATION ON FRAME 68 RH SIDE IN AFT FACE FRAME WEB AND HORIZONTAL FLANGE RADIUS AT STGR 8, CRACK LENGTH IS 0.875 INCH APPROX, SSI 534124-01-2, 534124-01-3 AT AFT GALLEY AREA (1 EA). CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR LOCATED AT FR68 LH SIDE BTW STR8 RH TO STR9 RH AS PER A319 SRM 53-41-12-300-012. MEASURE OF CRACKWAS: L= 0.875 INCHES. (LP 2769870)
